# SDR UALA2011103105892

- Difficulty date: October 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,403 hours, 9,169 cycles
- Engine: Pwa PW40903
- Engine time: 52,343 hours, 7,240 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: PW4903
- Part serial: 222097
- Condition: Damaged
- Location: Turbine Section
- Part time: 52,343 hours, 7,240 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED NR 1 ENG BOROSCOPE OF HPT BLADES, FOUND 1ST STAGE HPT BLADES WITH MATERIAL BREAK THROUGH INTO INTERNAL CAVITY CONCAVE SIDE AREA 'B' APPROX .273 SQ IN EXCEEDING LIMITS OF .0125 SQ IN PER MM.     REPLACED ENGINE.
